# SDR DALA2023061204769

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,080 hours, 42,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 ON ARRIVAL BWI L2 DOOR EXTERIOR HANDLE WAS NOT LATCHED. CORRECTIVE ACTION: FOUND ONE END OF EXTERIOR HANDLE LATCH OUT OF ADJUSTMENT. ADJUSTED EXTERIOR HANDLE LATCH PER B757 AMM 52-11-13 BOTH ENDS NOW LATCH NORMAL. (9811360)
